# SDR CALA2024120503023

- Difficulty date: November 20, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N62894
- Make and model: Boeing 737924ER
- Aircraft serial: 42198
- Aircraft time: 27,897 hours, 10,325 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 115A62601
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE DEFLECTION RIB FIX PANEL O/B BRACKET CRACK REF AAR N/R 9924033 INSATLLED NEW O/B BRACKET AT LEFT WING T/E DEFLECTOR RIB FIX PANEL AS PER SRM 51-40-02-0G-0.
